# SDR CAL960462

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND LONGERON 27 CORRODED AT STA 218.  THE CORRODED SECTION OF LONGERON WAS REMOVED AND A NEW SECTION WAS SPLICED IAW SRM 53-02, FIGURE 4.  (X)
